Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 221, NWS Atlanta, GA

June 25, 2007Fayette County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 25, 2007, 5:19 PM EDT for Fayette County, Georgia. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2007, 5:19 PM EDT (21:19 UTC)
Expired
Jun 25, 2007, 5:45 PM EDT
In force
26 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Fayette County, GA

The radar

The Atlanta radar (KFFC), 14 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 5:25 PM EDTTSTM WND DMGFayetteville, GAEMERGENCY MANAGER REPORTED THAT FOUR POWERLINES WERE DOWN...MOSTLY IN THE FAYETTEVILLE AREA. A LARGE TREE LIMB WAS DOWN NEAR GOZA ROAD AND OLD GREENVILLE ROAD AND ONE TREE WAS DOWN ON NELMS ROAD IN FAYETTEVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.3 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2007-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 238 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2007-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
238 J/kg
Mixed-layer CIN
-141 J/kg
Mixed-layer LCL
1536 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 252119
SVRFFC
GAC113-252145-
/O.NEW.KFFC.SV.W.0221.070625T2119Z-070625T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
519 PM EDT MON JUN 25 2007

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FAYETTE COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 545 PM EDT

* AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED 8 MILES SOUTHEAST OF
  FAYETTEVILLE...MOVING NORTHWEST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BROOKS...PEACHTREE CITY...AND FAYETTEVILLE.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3324 8438 3334 8433 3353 8442 3341 8457

$$
1 follow-up statement
000 
WUUS52 KFFC 252121 CCA
SVRFFC
GAC113-252145-
/O.COR.KFFC.SV.W.0221.070625T2119Z-070625T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
519 PM EDT MON JUN 25 2007

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FAYETTE COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 545 PM EDT

* AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED 8 MILES SOUTHEAST
  OF FAYETTEVILLE...MOVING NORTHWEST AT 10 MPH.  THIS THUNDERSTORM
  WILL BE CAPABLE OF PRODUCING WINDS UP TO 60 MPH ACROSS SOUTHERN
  AND EASTERN FAYETTE COUNTY DURING THE NEXT 30 MINUTES.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BROOKS...PEACHTREE CITY...AND FAYETTEVILLE.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3324 8438 3334 8433 3353 8442 3341 8457

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:31 PM EDT, 1 hour 48 minutes earlier.

Area forecast discussion, Jun 25, 3:31 PM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
331 PM EDT MON JUN 25 2007

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
CURRENT RADAR LOOP SHOWS SCATTERED SHOWERS AND THUNDERSTORMS ACROSS
THE AREA WITH SOME ISOLATED SEVERE STORMS IN THE MIX. THESE SHOWERS
ARE ROTATING NORTHWARD AROUND THE BUILDING SURFACE AND UPPER LEVEL
RIDGES. THIS BERMUDA LIKE RIDGE WILL BE THE MAIN FOCUS IN THE SHORT
TERM AS IT STRENGTHENS AND PUSHES INTO THE SOUTHEASTERN STATES OVER
THE NEXT FEW DAYS. THE MODELS ARE SHOWING THIS RIDGE BRINGING IN
GOOD GULF MOISTURE INTO THE ARKLATEX REGION BUT IT KEEP THIS GOOD
MOISTURE JUST TO THE WEST OF GA THROUGH WED/THU. THERE IS STILL A
MINIMAL AMOUNT OF MOISTURE ACROSS THE STATE IN THE SHORT TERM BUT
WITH THIS RIDGE ACROSS THE AREA SHOULD ONLY SE ISOLATED SHOWERS TUE
THROUGH THU. THIS RIDGE WILL ALSO HELP TO KEEP ANY THUNDERSTORMS
THAT DO DEVELOP BELOW SEVERE LIMITS. WITH THE UPPER RIDGE BUILDING
OVER THE NEXT FEW DAYS SHOULD CONTINUE TO SEE VERY WARM AFTERNOON HI
TEMPS. TEMPS MAINLY IN THE 90S EXPECTED THE NE GA MOUNTAINS WHICH
WILL BE IN THE MID TO UPPER 80S.

.LONG TERM /THURSDAY THROUGH MONDAY/...
LOOKS LIKE A CHANGE IS COMING IN THE EXTENDED AS THE MODELS SHOW THE
UPPER PATTERN SHIFTING. THE OVER ALL PATTERN WE HAVE NOW OVER THE
U.S. BEGINS AMPLIFYING WITH A RIDGE BUILDING OVER THE ROCKIES AND
WESTERN PLAINS AND A TROUGH DIGGING INTO THE EASTERN U.S.  BY
FRI/SAT THE NORTHWEST FLOW DEVELOPING OVER THE EASTERN U.S. HELPS
DRIVE A COLD FRONT SOUTH OUT OF THE OHIO AND UPPER MS VALLEYS INTO
THE SOUTHERN APPALACHIANS. ALTHOUGH UPPER LEVEL DYNAMICS APPEAR TO
REMAIN WELL NORTH AND EAST OF THE STATE...THERE SHOULD BE ENOUGH LOW
LEVEL FORCING AND SUFFICIENT MOISTURE FOR BETTER CHANCES OF PRECIP
BY FRI AND SAT AS THE FRONT PUSHES SOUTH THROUGH THE FORECAST AREA.
ONCE THE FRONT MOVES THROUGH...A DRIER AND MILDER AIRMASS SETTLES
INTO NORTH AND CENTRAL GEORGIA AS A NEW HIGH PRESSURE RIDGE BUILDS
IN FROM THE NORTH BEGINNING SUN. AM A LITTLE LEARY ABOUT THIS AS THE
MODELS ARE USUALLY A BIT TOO FAST WITH MOVING FRONTS COMPLETELY
THROUGH THE STATE THIS TIME OF YEAR. TEMPS SHOULD BE A BIT COOLER IN
THE EXTENDED BUT STILL NEAR SEASONAL NORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          68  92  66  90  68 /  20  20  20  20  10
ATLANTA         72  90  69  89  71 /  20  30  20  20  20
BLAIRSVILLE     64  86  62  86  63 /  20  30  20  20  20
CARTERSVILLE    64  92  66  90  66 /  20  30  20  20  20
COLUMBUS        72  93  73  92  73 /  20  20  20  20  20
GAINESVILLE     69  90  68  88  69 /  20  30  20  20  20
MACON           69  94  69  94  72 /  20  20  20  20  20
ROME            67  93  68  94  69 /  20  30  20  20  20
PEACHTREE CITY  65  90  66  89  66 /  20  20  20  20  20
VIDALIA         73  92  70  89  71 /  20  20  20  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

01
Hazardous weather outlook, Jun 25, 11:30 AM EDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1130 AM EDT MON JUN 25 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261045-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1130 AM EDT MON JUN 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS...A FEW POSSIBLY SEVERE...ARE EXPECTED OVER
MUCH OF NORTH AND WEST CENTRAL GEORGIA THIS AFTERNOON AND EVENING.

.SYNOPSIS...
WEAK LOW PRESSURE IS LOCATED OVER CENTRAL GEORGIA...WITH A HIGH
PRESSURE TO THE NORTHEAST OVER THE CAROLINAS. DEWPOINTS ARE
INCREASING OVER THE STATE...AS SOUTHEASTERLY WINDS BRING IN MORE
MOISTURE.

.PRIMARY HAZARDS...
PRIMARY HAZARDS WILL BE LIGHTNING...STRONG WINDS...AND HAIL.

.DISCUSSION...
A COLD POOL OF AIR IN THE UPPER LEVELS OVER NORTH AND CENTRAL
GEORGIA AND AN INCREASINGLY MOIST SURFACE LAYER WILL PRODUCE A
MODERATELY UNSTABLE ENVIRONMENT OVER NORTH AND CENTRAL GEORGIA THIS
AFTERNOON AND EVENING. CAPES WILL BE AROUND 1500 WITH LIFTED INDICES
MINUS FOUR TO MINUS SIX. WITHOUT SIGNIFICANT DYNAMICS...WIDESPREAD
SEVERE WEATHER IS NOT ANTICIPATED...HOWEVER...ISOLATED SEVERE
THUNDERSTORMS ARE POSSIBLE...MAINLY ACROSS NORTH AND WEST CENTRAL
GEORGIA. ANY SEVERE THUNDERSTORMS THAT FORM WILL BE CAPABLE OF
PRODUCING DAMAGING WINDS AND HAIL. IN ADDITION...WITH PRECIPITABLE
WATER VALUES AROUND 1.5 INCHES...SLOW MOVING THUNDERSTORMS COULD
PRODUCE LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THERE WILL BE A CHANCE FOR THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT...ALTHOUGH
SPOTTERS ARE ENCOURAGED TO RELAY SEVERE WEATHER REPORTS TO THE
NATIONAL WEATHER SERVICE.

In the hours before

Special weather statement, Jun 25, 4:45 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
445 PM EDT MON JUN 25 2007

GAZ045-252100-
445 PM EDT MON JUN 25 2007

...SIGNIFICANT WEATHER ALERT FOR HAIL A HALF INCH IN DIAMETER
AND 45 MPH WINDS IN DEKALB COUNTY UNTIL 500 PM EDT...

AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CHAMBLEE...MOVING NORTH AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE HAIL A HALF INCH IN
DIAMETER...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO
45 MPH AS IT MOVES ACROSS DEKALB COUNTY THROUGH 500 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE DUNWOODY. BRIEF HEAVY
DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS NORTHERN DEKALB COUNTY. RESIDENTS IN THIS
AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES
SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Local storm report, Jun 25, 4:46 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
446 PM EDT MON JUN 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     HAIL             CUMMING                 34.21N 84.14W
06/25/2007  E0.75 INCH       FORSYTH            GA   TRAINED SPOTTER

            REPORTED AT A LOCATION OFF OF DEVONSHIRE WAY.

0426 PM     LIGHTNING        HOLLY SPRINGS           34.17N 84.50W
06/25/2007                   CHEROKEE           GA   LAW ENFORCEMENT

            LIGHTNING STRUCK AND STARTED FIRE AT HOUSE OFF OF
            GREYSTONE DRIVE. LIGHTNING ALSO STRUCK TREES OFF OF HAWKS
            CLUB DRIVE.

&&

GRIFFITH
Special weather statement, Jun 25, 4:51 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
451 PM EDT MON JUN 25 2007

GAZ013-014-252130-
451 PM EDT MON JUN 25 2007

...SIGNIFICANT WEATHER ALERT FOR HAIL A HALF INCH IN DIAMETER
AND 45 MPH WINDS IN PICKENS AND DAWSON COUNTIES UNTIL 530 PM EDT...

AT 449 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM TATE TO 7 MILES SOUTHWEST OF DAWSONVILLE...
MOVING NORTH AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE HAIL A HALF INCH IN
DIAMETER HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND
GUSTS TO 45 MPH AS THEY MOVE ACROSS PICKENS AND DAWSON COUNTIES
THROUGH 530 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE TATE...MARBLEHILL...MCKEE...JUNO...AMICALOLA FALLS STATE
PARK AND DAWSONVILLE. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF
WATER ON ROADWAYS.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS PICKENS AND DAWSON COUNTIES. RESIDENTS IN
THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES
SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Local storm report, Jun 25, 4:54 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
454 PM EDT MON JUN 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     DANIELSVILLE            34.12N 83.22W
06/25/2007                   MADISON            GA   LAW ENFORCEMENT

            REPORTED A COUPLE TREES DOWN AND TWO DAMAGED CHICKEN
            HOUSES OFF OF MACEDONIA CHURCH ROAD.

&&

GRIFFITH
Special weather statement, Jun 25, 4:56 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
456 PM EDT MON JUN 25 2007

GAZ056-252130-
456 PM EDT MON JUN 25 2007

...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN SPALDING COUNTY
UNTIL 530 PM EDT...

AT 453 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF THUNDERSTORMS IN NORTHEASTERN PIKE AND SOUTH CENTRAL
SPALDING COUNTY...MOVING NORTHWEST AT 5 MPH.

WINDS OF 40 TO 45 MPH ARE POSSIBLE WITH THIS ACTIVITY...WHICH MAY
BLOWN DOWN SMALL OR WEAK TREES...AND POSSIBLY ONTO POWER LINES.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
SPALDING COUNTY THROUGH 530 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE ORCHARD HILL...ROVER...GRIFFIN...SUNNY SIDE AND
EXPERIMENT.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.

19
Special weather statement, Jun 25, 5:15 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 PM EDT MON JUN 25 2007

GAZ007-252200-
515 PM EDT MON JUN 25 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
GILMER COUNTY UNTIL 600 PM EDT...

AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 6 MILES WEST OF TALONA AND NEAR
MARION...MOVING NORTH AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS GILMER COUNTY THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE TALONA...MARION...CARTECAY...ROY...PISGAH...
CHERRY LOG...ELLIJAY AND EAST ELLIJAY. BRIEF HEAVY DOWNPOURS MAY
CAUSE PONDING OF WATER ON ROADWAYS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 1:03 PM EDTSevere Thunderstorm WarningFFCFannin27 min
Jun 25, 1:49 PM EDTSevere Thunderstorm WarningFFCWhite56 min
Jun 25, 3:00 PM EDTSevere Thunderstorm WarningFFCHall60 min
Jun 25, 3:05 PM EDTSevere Thunderstorm WarningFFCJackson40 min
Jun 25, 3:14 PM EDTSevere Thunderstorm WarningFFCGwinnett46 min
Jun 25, 3:19 PM EDTSevere Thunderstorm WarningFFCJasper26 min
Jun 25, 3:36 PM EDTSevere Thunderstorm WarningFFCBanks39 min
Jun 25, 3:51 PM EDTSevere Thunderstorm WarningFFCSumter24 min
Jun 25, 3:51 PM EDTSevere Thunderstorm WarningFFCMadison54 min
Jun 25, 4:23 PM EDTSevere Thunderstorm WarningFFCCherokee, Forsyth41 min
Jun 25, 4:55 PM EDTSevere Thunderstorm WarningFFCBartow35 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.